# SDR ASAA2020022092212

- Difficulty date: January 9, 2020
- Submitted: February 21, 2020
- Operation: Air carrier
- Aircraft: N528VA
- Make and model: Airbus A319-112
- Aircraft serial: 03445
- Aircraft time: 38,018 hours, 14,998 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D5348004320701
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR R2 CUT OUT HAS SEVERAL AREAS OF CORROSION, MARKED       GROUNDED - YES. REMOVED CORROSION - ORIGINAL THICKNESS .177, REMAINING .085, REMOVED .092 AND FOUND TO BE OUT OF LIMITS IAW A319 SRM 53-14-11. REMOVED AND REPLACED DOOR SILL P/N D5348004320701 IAW A319 SRM 51-72-11. CATEGORY "A" REPAIR.
